/ Theory-HEP hep-th/9704079


Solitons in high-energy QCD


Korchemsky, G.P. (Dubna, JINR) ; Krichever, I.M. (Landau Inst.)

Published in: Nucl.Phys.
Year: 1997
Vol.: B505
Page No: 387-414
Pages: 26

Abstract: We study the asymptotic solutions of the Schr\"odinger equation for the color-singlet reggeon compound states in multi-color QCD. We show that in the leading order of asymptotic expansion, quasiclassical reggeon trajectories have a form of the soliton waves propagating on the 2-dimensional plane of transverse coordinates. Applying methods of the finite-gap theory we construct their explicit form in terms of Riemann theta-functions and examine their properties.

Web-Page: http://dx.doi.org/10.1016/S0550-3213(97)00487-2; http://www.sciencedirect.com/science?_ob=GatewayURL&_origin=SPIRES&_method=citationSearch&_volkey=05503213%23505%23387%23&_version=1&md5=076bf00aed7b0d72808e447a408df127

Total numbers of views: 373
Numbers of unique views: 167
e-proceeding
 Record created 2010-10-27, last modified 2014-01-30


External links:
Download fulltextDOI
Download fulltextSCIDIR
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)